Lupa

Show document

A- | A+ | Print
Title:Identities with generalized skew derivations on Lie ideals
Authors:De Filippis, Vincenzo (Author)
Fošner, Ajda (Author)
Wei, Feng (Author)
Files:URL http://dx.doi.org/10.1007/s10468-012-9344-4
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:Let ▫$m, n$▫ be two nonzero fixed positive integers, ▫$R$▫ a 2-torsion free prime ring with the right Martindale quotient ring ▫$Q$▫, ▫$L$▫ a non-central Lie ideal of ▫$R$▫, and ▫$\delta$▫ a derivation of ▫$R$▫. Suppose that ▫$\alpha$▫ is an automorphism of ▫$R$▫, ▫$D$▫ a skew derivation of ▫$R$▫ with the associated automorphism ▫$\alpha$▫, and ▫$F$▫ a generalized skew derivation of ▫$R$▫ with the associated skew derivation ▫$D$▫. If ▫$$F(x^{m+n}) = F(x^m)x^n + x^m \delta (x^n)$$▫ is a polynomial identity for ▫$L$▫, then either ▫$R$▫ satisfies the standard polynomial identity ▫$s_4(x_1, x_2, x_3, x_4)$▫ of degree 4, or ▫$F$▫ is a generalized derivation of ▫$R$▫ and ▫$\delta = D$▫. Furthermore, in the latter case one of the following statements holds: (1) ▫$D = \delta = 0$▫ and there exists ▫$a \in Q$▫ such that ▫$F(x) = ax$▫ for all ▫$x \in R$▫; (2) ▫$\alpha$▫ is the identical mapping of ▫$R$▫.
Keywords:mathematics, algebra, polynomial identity, generalized skew derivation, prime ring
Year of publishing:2013
Number of pages:str. 1017-1038
Numbering:Vol. 16, issue 4
ISSN:1386-923X
UDC:512.552
COBISS_ID:16653657 Link is opened in a new window
Views:1745
Downloads:79
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Language:Slovenian
Abstract:V članku je obravnavana posebna identiteta na Liejevem idealu prakolobarja, ki vklučuje posplošeno ▫$\alpha$▫-odvajanje.
Keywords:matematika, algebra, polinomska identiteta, prakolobar, posplošeno ▫$\alpha▫-odvajanje

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica